advertisement
Question
Posted by: WENDYY | 2007/11/28

Morning After pill - options

i have realised that whenever i take morning after pill i get very sick (nausea then vomits), is there any other pill i can take except for Ovral.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, Norlevo.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Zoe | 2007/11/29

The morning after pill is not for regular use. It will make nauseas due to high hormone intake.

Reply to Zoe

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement